# SDR SWIA2021080560087

- Difficulty date: May 23, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5751 · Ailerons
- Part: Retainer
- Condition: Corroded
- Location: Lt Aileron Bolt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT AILERON ASSEMBLY @WS 340.236 CENTER HINGE ASSEMBLY BOLT RETAINER FOR THE OUTBOARD BOLT, HAS CORRODED FASTENERS     (C-CHECK RO 8/1/2021)    REMOVED AND REPLACED LEFT AILERON CENTER HINGEASSEMBLY OUTBOARD RETAINER BOLT REF CRJ-200 AMM 27-15-01-000-801 AND 27-15-01-400-801
